# SDR AALA202307072368

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,172 hours, 37,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1605
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 66,184 hours, 34,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DON'T PASS OPERATIONAL TEST DAMPER PASSENGER CREW DOOR 842 (DAMPING FUNCTION) AT AFT GALLEY AREA. REPLACED DOOR DAMPER PASSENGER CREW DOOR 842 PER AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B AND PERFORMED OPERATIONAL TEST DOOR DAMPING FUNCTION PER AMM 52-10-00-710-001-A TEST IS OK.
